# SDR CA100913010

- Difficulty date: September 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 4997 · APU System Wiring
- Part: Feeder Cable
- Part number: 82400451
- Condition: Overheated
- Location: Dc Contactor
- Part time: 3,940 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX AN ACRID ODOR WAS DETECTED IN THE NOSE EQUIPMENT BAY, THE SOURCE OF THE ODOR WAS TRACED TO BURNED LUGS AT TERMINAL 2431-T10 AT DC CONTACTOR BOX.  FURTHER INSP OF THE DC CONTACTOR BOX TERMINALS FOUND 2431-T2 STARTING TO SHOW SIGNS OF OVERHEATING AND WAS FOUND TO HAVE S SECTION OF INSULATION MATERIAL LOCATED BETWEEN THE LUG AND THE BUSS BAR.  A PRODUCTION QUALITY INVESTIGATION HAS BEEN RAISED BY MFG.
